Keywords: perfect systems of functions, Hermite – Padе approximants
@article{PFMT_2023_1_a13,
author = {T. M. Osnach and N. V. Ryabchenko and A. P. Starovoitov},
title = {The analogue of {Jacobi's} theorem for simultaneous {Hermitian} interpolation of several functions},
journal = {Problemy fiziki, matematiki i tehniki},
pages = {89--92},
year = {2023},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PFMT_2023_1_a13/}
}
TY - JOUR AU - T. M. Osnach AU - N. V. Ryabchenko AU - A. P. Starovoitov TI - The analogue of Jacobi's theorem for simultaneous Hermitian interpolation of several functions JO - Problemy fiziki, matematiki i tehniki PY - 2023 SP - 89 EP - 92 IS - 1 UR - http://geodesic.mathdoc.fr/item/PFMT_2023_1_a13/ LA - ru ID - PFMT_2023_1_a13 ER -
%0 Journal Article %A T. M. Osnach %A N. V. Ryabchenko %A A. P. Starovoitov %T The analogue of Jacobi's theorem for simultaneous Hermitian interpolation of several functions %J Problemy fiziki, matematiki i tehniki %D 2023 %P 89-92 %N 1 %U http://geodesic.mathdoc.fr/item/PFMT_2023_1_a13/ %G ru %F PFMT_2023_1_a13
T. M. Osnach; N. V. Ryabchenko; A. P. Starovoitov. The analogue of Jacobi's theorem for simultaneous Hermitian interpolation of several functions. Problemy fiziki, matematiki i tehniki, no. 1 (2023), pp. 89-92. http://geodesic.mathdoc.fr/item/PFMT_2023_1_a13/
[1] E.M. Nikishin, V.N. Sorokin, Ratsionalnye approksimatsii i ortogonalnost, Nauka, M., 1988
[2] Dzh. Beiker ml., P. Greivs-Morris, Approksimatsii Pade. 1. Osnovy teorii. 2. Obobscheniya i prilozheniya, Mir, M., 1986, 502 pp.
[3] C. Jacobi, “Über die Darstellung einer Reihe gegebner Werthe durch eine gebrochne rationale Function”, Journal für die reine und angewandte Mathematik, 30 (1846), 127–156 | MR
[4] C. Hermite, “Sur la fonction exponentielle”, Comptes rendus de l'Académie des Sciences, 77 (1873), 18–293
[5] A.P. Starovoitov, N.V. Ryabchenko, “O edinstvennosti reshenii zadach Ermita–Pade”, Vestsi Natsyyanalnai akademii navuk Belarusi. Ser. fizika-matematychnykh navuk, 55:4 (2019), 445–456
[6] A.P. Starovoitov, N.V. Ryabchenko, “O determinantnykh peredstavleniyakh mnogochlenov Ermita–Pade”, Trudy Moskovskogo matematicheskogo obschestva, 83, no. 1, 2022, 17–36